Alert archive / Iowa / Tornado Warnings in 2007
Tornado Warning 26, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Oct 2, 2007, 6:47 PM CDT for 4 counties in Iowa. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2007, 6:47 PM CDT (23:47 UTC)
- Expired
- Oct 2, 2007, 7:34 PM CDT
- In force
- 47 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Iowa County, IA, Johnson County, IA, Keokuk County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 110 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 6:50 PM CDT | TSTM WND DMG | 4 S South English, IA | ROOF OFF BARN. POSSIBLE TORNADO. TIME ESTIMATED. DELAYED REPORT. |
| Oct 2, 6:55 PM CDT | FUNNEL CLOUD | 4 Se South English, IA | FUNNEL CLOUD CONFIRMED AND BEING FOLLOWED BY A TRAINED SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDVN 022347 TORDVN IAC095-103-107-183-030045- /O.NEW.KDVN.TO.W.0026.071002T2347Z-071003T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 647 PM CDT TUE OCT 2 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... IOWA COUNTY IN EAST CENTRAL IOWA... JOHNSON COUNTY IN EAST CENTRAL IOWA... KEOKUK COUNTY IN SOUTHEAST IOWA... WASHINGTON COUNTY IN SOUTHEAST IOWA... * UNTIL 745 PM CDT. * AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR HARPER...OR ABOUT NEAR SIGOURNEY...MOVING NORTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... KINROSS AROUND 655 PM CDT... WELLMAN AROUND 705 PM CDT... KALONA AND RICHMOND AROUND 715 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. LAT...LON 4163 9167 4132 9161 4125 9219 4141 9229 TIME...MOT...LOC 2347Z 245DEG 42KT 4138 9210 $$ 12
3 follow-up statements
000 WWUS53 KDVN 030000 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 658 PM CDT TUE OCT 2 2007 IAC095-103-107-183-030045- /O.CON.KDVN.TO.W.0026.000000T0000Z-071003T0045Z/ IOWA IA-JOHNSON IA-WASHINGTON IA-KEOKUK IA- 658 PM CDT TUE OCT 2 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR KEOKUK... WASHINGTON...JOHNSON AND IOWA COUNTIES... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY KUST NORTHEAST OF HARPER...OR ABOUT 11 MILES NORTHEAST OF SIGOURNEY ...MOVING NORTHEAST AT 40 MPH. THE TORNADO WILL BE NEAR... WELLMAN AROUND 710 PM CDT... AMISH...KALONA AIRPORT AND 6 MILES NORTHWEST OF RICHMOND AROUND 720 PM CDT... WILLIAMSTOWN AND KALONA AROUND 725 PM CDT... SHARON CENTER AROUND 730 PM CDT... TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS. LAT...LON 4163 9167 4132 9161 4125 9219 4141 9229 TIME...MOT...LOC 2358Z 237DEG 31KT 4142 9199 $$ 12
000
WWUS53 KDVN 030013
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CDT TUE OCT 2 2007
IAC107-030022-
/O.CAN.KDVN.TO.W.0026.000000T0000Z-071003T0045Z/
KEOKUK IA-
712 PM CDT TUE OCT 2 2007
...THE TORNADO WARNING FOR KEOKUK COUNTY IS CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN
CANCELLED.
LAT...LON 4136 9192 4153 9192 4163 9167 4139 9162
4139 9163 4138 9162 4132 9161
TIME...MOT...LOC 0012Z 234DEG 34KT 4152 9182
$$
IAC095-103-183-030045-
/O.CON.KDVN.TO.W.0026.000000T0000Z-071003T0045Z/
IOWA IA-JOHNSON IA-WASHINGTON IA-
712 PM CDT TUE OCT 2 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
WASHINGTON...JOHNSON AND IOWA COUNTIES...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
WELLMAN...OR ABOUT 17 MILES NORTHWEST OF WASHINGTON...MOVING
NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
WILLIAMSTOWN AND 6 MILES NORTHWEST OF KALONA AROUND 720 PM CDT...
SHARON CENTER AROUND 725 PM CDT...
TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.
LAT...LON 4136 9192 4153 9192 4163 9167 4139 9162
4139 9163 4138 9162 4132 9161
TIME...MOT...LOC 0012Z 234DEG 34KT 4152 9182
$$
12000
WWUS53 KDVN 030034
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT TUE OCT 2 2007
IAC095-103-183-030038-
/O.CAN.KDVN.TO.W.0026.000000T0000Z-071003T0045Z/
IOWA IA-JOHNSON IA-WASHINGTON IA-
728 PM CDT TUE OCT 2 2007
...THE TORNADO WARNING FOR WASHINGTON...SOUTHWEST JOHNSON AND IOWA
COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED
OUT OF THE WARNED AREA AND INTO CENTRAL JOHNSON COUNTY. THEREFORE
THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 4136 9192 4153 9192 4163 9167 4139 9162
4139 9163 4138 9162 4132 9161
TIME...MOT...LOC 0028Z 234DEG 34KT 4161 9166
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Oct 2, 3:07 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Oct 2, 3:07 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 307 PM CDT TUE OCT 2 2007 .SYNOPSIS... LARGE COMPLEX OF THUNDERSTORMS OCCURRING ALONG ELEVATED THETA E ADVECTION AND NOSE OF 50 KT JET AT 850 WAS OVERSPREADING EASTERN IA THIS AFTERNOON. STRONG UPPER LEVEL SHORTWAVE WAS EVIDENT ON WV IMAGERY MOVING ACROSS MO RIVER AT MID AFTERNOON WITH 65-70 KT H5 JET ON PROFILERS IN KS AND SE NEB. AT SURFACE...THE COLD FRONT AT 19Z STRETCHED FROM A LOW IN N CENTRAL MN...SOUTH ALONG FAR WESTERN IA BORDER...INTO S CENTRAL KS. THE VIGOROUS UPPER LEVEL SHORTWAVE WILL PUSH THE FRONT THROUGH THE CWA EARLY TONIGHT WITH WIDESPREAD PREFRONTAL RAIN AND THUNDERSTORMS...FOLLOWED BY CLEARING AND COLD ADVECTION NW WINDS OVERNIGHT. ACTIVE ZONAL FLOW CONTINUES BEYOND...WITH CONTINUED ABOVE NORMAL TEMPERATURES AND MORE CHANCES FOR THUNDERSTORMS TOWARD THE WEEKEND. && .SHORT TERM...TONIGHT... WIDESPREAD AND INITIALLY ELEVATED THUNDERSTORMS OCCURRING WELL AHEAD OF THE SURFACE BOUNDARY WERE NOT HANDLED WELL BY 12Z MODEL SUITE. ASSOCIATED CLOUD COVER AND LACK OF HEATING HAS LIMITED SEVERE POTENTIAL TO FAR SE IA...NE MO AND W CENTRAL IL WHERE DEWPOINTS WERE PUSHING 70 AND STRONGEST SHEAR ASSOCIATED WITH MID LEVEL JET WAS APPROACHING FROM THE WEST. ANOTHER COMPLICATION WILL BE RAPIDLY DEVELOPING SURFACE CONVECTION ALONG THE FRONT IN SW IA. BOTTOM LINE IS CATEGORICAL POPS FOR LATE AFTERNOON INTO EVENING WITH LOW THREAT IN SOUTH FOR DAMAGING WINDS EARLY THIS EVENING. WALKED POPS OUT A BIT FASTER THAN PREVIOUS FORECAST AS FORCING AND FRONT SHIFT EAST OF AREA AFTER MIDNIGHT. LITTLE CHANGE TO TEMPERATURES...KEEPING MINS IN UPPER 40S NW TO MID 50S SE. ..SHEETS.. .LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY... NEXT BARRAGE OF ENERGY WITH 150+KT H3 JET CORE IN GULF OF AK TAKING AIM ON PACIFIC NORTHWEST. MOST MEDIUM RANGE GUIDANCE SUPPORTS ENERGY FORMING CLOSED LOW AS IT REACHES THE PLAINS LATE IN THE WEEKEND WITH GFS AND ECMWF TRENDING SLOWER... WHICH SEEMS REASONABLE GIVEN THE PERSISTENT UPPER LEVEL RIDGE OVER THE EASTERN CONUS SET TO UNDERGO RE-AMPLIFICATION OVER THE WEEKEND AHEAD OF THE LOW AS IT PUSHES EAST. ONLY BIG CHANGE MADE TO FCST WAS TO WARM TEMPS BY COUPLE CATS OVER THE WEEKEND BASED ON SLOWING TREND. OTHERWISE...MUCH OF THE PERIOD WILL FEATURE AT/ABOVE NORMAL TEMPS WITH PCPN CHCS SLIM UNTIL LATE IN THE WEEKEND AND EARLY NEXT WEEK AS THE UPPER LOW APPROACHES. ..MCCLURE.. && .AVIATION... LARGE AREA OF THUNDERSTORMS OVER CENTRAL IOWA WILL CONTINUE TO OVERSPREAD EASTERN IOWA LATE THIS AFTERNOON. MVFR CIGS AND CIGS AND VISIBILITIES WILL CONTINUE TO AFFECT CID INTO EARLY EVENING...WITH BRIEF IFR CONDITIONS. THIS WILL REACH DBQ BY MID AFTERNOON AND THEN MLI AND BRL BY 5 PM. THERE IS A POTENTIAL FOR SOME STRONG STORMS WITH SURFACE WIND GUSTS UP TO 40KTS AND ISOLATED SEVERE STORMS WITH SMALL HAIL AND DAMAGING WIND GUSTS OVER 50KTS. OUTSIDE OF STORMS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH RANGE. A COLD FRONT WILL PUSH EAST ACROSS THE AREA THIS EVENING SWEEPING THUNDERSTORMS OUT OF THE AREA AND VEERING WINDS TO THE NORTHWEST. WINDS WILL BE BRISK FOR A PERIOD AFTER FROPA...WITH GUSTS UP TO 25 MPH OVERNIGHT FROM THE NW. THE FRONT WILL ALSO IMPROVE CIGS TO VFR CRITERIA. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS/MCCLURE
Hazardous weather outlook, Oct 2, 2:09 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 209 PM CDT TUE OCT 2 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-031915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 209 PM CDT TUE OCT 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE THIS AFTERNOON INTO EARLY EVENING. THIS SLIGHT RISK IS FOR AREAS SOUTH OF A LINE FROM SIGOURNEY...TO CONESVILLE...TO MONMOUTH ILLINOIS. THE PRIMARY RISK IS FOR DAMAGING WINDS IN EXCESS OF 60 MPH WITH STORMS THAT MAY DEVELOP OR MOVE INTO THE AREA BETWEEN THE HOURS OF 4 PM AND 8 PM. OTHERWISE...WIDESPREAD NON-SEVERE THUNDERSTORMS WILL CONTINUE TO OVERSPREAD EASTERN IOWA...NORTHEAST MISSOURI AND NORTHWEST ILLINOIS THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT PUSHES THROUGH THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...AND HEAVY DOWNPOURS WITH UP TO THREE QUARTERS OF AN INCH OF RAIN IN LESS THAN A HALF HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. SHEETS
In the hours before
Local storm report, Oct 2, 2:31 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CDT TUE OCT 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL CEDAR RAPIDS 41.97N 91.67W
10/02/2007 M0.25 INCH LINN IA TRAINED SPOTTER
PEA SIZE HAIL AND 30-40 MPH WIND REPORTED ON THE SW SIDE
OF CEDAR RAPIDS.
&&
JH2Local storm report, Oct 2, 2:46 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 PM CDT TUE OCT 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN CEDAR RAPIDS 41.97N 91.67W
10/02/2007 M1.00 INCH LINN IA TRAINED SPOTTER
ONE INCH OF RAIN IN 45 MINUTES ON THE SOUTHWEST SIDE OF
CEDAR RAPIDS.
&&
JH2Special weather statement, Oct 2, 3:17 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 317 PM CDT TUE OCT 2 2007 IAZ042-053-054-065-066-ILZ001-022230- DUBUQUE-JONES-JACKSON-CEDAR-CLINTON-JO DAVIESS- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA... TIPTON...CLINTON...GALENA 317 PM CDT TUE OCT 2 2007 ...THUNDERSTORMS WITH HEAVY DOWNPOURS MOVING ACROSS EASTERN IOWA... AT 310 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEAR DUBUQUE...THROUGH ANAMOSA...TO TIPTON. THE LINE OF STORMS WAS MOVING EAST NORTHEAST AROUND 25 MPH. THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WITH ONE HALF TO THREE QUARTERS OF AN INCH IN LESS THAN 30 MINUTES...WHICH MAY RESULT IN MINOR URBAN AND SMALL STREAM FLOODING. WIND GUSTS OF 30 TO 40 MPH AND PEA SIZE HAIL WILL ALSO BE POSSIBLE.
Local storm report, Oct 2, 5:05 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT TUE OCT 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 1 W MEMPHIS 40.46N 92.19W
10/02/2007 SCOTLAND MO LAW ENFORCEMENT
TORNADO TOUCHDOWN CONFIRMED BY LAW ENFORCEMENT. BUILDINGS
DAMAGED, POWER LINES DOWN. TIME ESTIMATED.
&&
JH2Special weather statement, Oct 2, 6:15 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 615 PM CDT TUE OCT 2 2007 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 030100- BENTON IA-BUCHANAN IA-CEDAR IA-CLARK MO-DELAWARE IA-DES MOINES IA- DUBUQUE IA-HENRY IA-IOWA IA-JEFFERSON IA-JOHNSON IA-JONES IA-KEOKUK IA- LEE IA-LINN IA-LOUISA IA-MUSCATINE IA-SCOTLAND MO-VAN BUREN IA- WASHINGTON IA- 615 PM CDT TUE OCT 2 2007 ...THUNDERSTORMS...SOME STRONG CAPABLE OF BRIEF FUNNEL CLOUDS OR A TORNADO EXPECTED THROUGH 8 PM... A BROKEN LINE OF THUNDERSTORMS AND SHOWERS AHEAD OF AN ADVANCING COLD FRONT WILL MOVE ACROSS BETWEEN 630 AND 8 PM. THE STRONGEST STORMS WILL PRODUCE GUSTY WINDS OF 20 TO 40 MPH...AND POSSIBLY SOME PEA SIZED HAIL. ATMOPSHERIC CONDITIONS AHEAD OF THESE STORMS MAY ALLOW FOR ISOLATED FUNNEL CLOUDS OR EVEN A TORNADO. SPOTTERS AND LOCAL OFFICIAL SHOULD MONITOR CONDITIONS FOR ANY CHANGES OR WEATHER AND REPORT ANY SIFNIFICANT WEATHER TO THE NOAA NWS OFFICE IN THE QUAD CITIES. NICHOLS
Special weather statement, Oct 2, 6:25 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TYPOS NATIONAL WEATHER SERVICE QUAD CITIES IA IL 625 PM CDT TUE OCT 2 2007 IAZ040>042-051>053-063>065-067-076>078-087>089-098-099-MOZ009-010- 030100- BENTON IA-BUCHANAN IA-CEDAR IA-CLARK MO-DELAWARE IA-DES MOINES IA- DUBUQUE IA-HENRY IA-IOWA IA-JEFFERSON IA-JOHNSON IA-JONES IA-KEOKUK IA- LEE IA-LINN IA-LOUISA IA-MUSCATINE IA-SCOTLAND MO-VAN BUREN IA- WASHINGTON IA- 625 PM CDT TUE OCT 2 2007 ...THUNDERSTORMS...SOME STRONG CAPABLE OF BRIEF FUNNEL CLOUDS OR A TORNADO EXPECTED THROUGH 8 PM... A BROKEN LINE OF THUNDERSTORMS AND SHOWERS AHEAD OF AN ADVANCING COLD FRONT WILL MOVE ACROSS BETWEEN 630 AND 8 PM. THE STRONGEST STORMS WILL PRODUCE GUSTY WINDS OF 20 TO 40 MPH...AND POSSIBLY SOME PEA SIZED HAIL. ATMOSPHERIC CONDITIONS AHEAD OF THESE STORMS MAY ALLOW FOR ISOLATED FUNNEL CLOUDS OR EVEN A TORNADO. SPOTTERS AND LOCAL OFFICIALS SHOULD MONITOR CONDITIONS FOR ANY CHANGES OF WEATHER AND REPORT ANY SIGNIFICANT WEATHER TO THE NOAA NWS OFFICE IN THE QUAD CITIES. NICHOLS
Nearby
Tornado Warnings in Iowa, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.